Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jul 31, 2021, 3:59 PM CDT for Elmore County, Montgomery County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2021, 3:59 PM CDT (20:59 UTC)
- Expired
- Jul 31, 2021, 4:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
Counties Elmore County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 27 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1260 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
094
WWUS84 KBMX 312059
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
359 PM CDT Sat Jul 31 2021
ALZ043>046-049-312145-
Pike AL-Montgomery AL-Macon AL-Bullock AL-Elmore AL-
359 PM CDT Sat Jul 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PIKE...ELMORE...
WESTERN BULLOCK...SOUTHWESTERN MACON AND CENTRAL MONTGOMERY COUNTIES
UNTIL 445 PM CDT...
At 359 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Titus to near Elmore to Montgomery to near
Ramer. Movement was southeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Eastern Montgomery, Millbrook, Wetumpka, Tallassee, Meadville,
Milstead, Pike Road, Elmore, Coosada, Deatsville, Eclectic, Shorter,
Franklin, Santuck, Auburn University In Montgomery, Dublin, Titus,
Beans Crossroads, Shopton and Ten Cedar Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3210 8629 3234 8623 3254 8641 3275 8641
3275 8634 3277 8634 3277 8632 3275 8632
3275 8588 3271 8589 3269 8591 3266 8591
3265 8589 3249 8589 3249 8581 3232 8580
3215 8575 3184 8585
TIME...MOT...LOC 2059Z 299DEG 27KT 3273 8633 3257 8634 3238 8615 3208
8622
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 31, 2:22 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 31, 2:22 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 222 PM CDT Sat Jul 31 2021 .SHORT TERM... /Updated at 0149 PM CDT Sat Jul 31 2021/ This afternoon through Sunday. Central Alabama will have active weather through Sunday. Scattered to numerous showers and thunderstorms are anticipated with the greatest coverage during the heating of the day. The strongest storms will be capable of producing wind gusts up to 50 mph and torrential rainfall. Additionally, the combination of high temperatures and high humidity will lead to dangerous heat indices. Most of the area will experience maximum heat indices of 104 to 109 degrees this afternoon and 104 to 107 on Sunday afternoon. Near the Mississippi state line, surface dew points remain quite high and a few spots may reach 110 briefly. Will stick with a heat advisory for most of the area through Sunday evening. This afternoon...The modified 12z raob indicates a moderate to high microburst chance this afternoon. MLCAPE values should be around 3500 with DCAPE values 1000-1500. The convective temperature is around 95 degrees which will be reached at several locations and there will also be several boundary to aide in development. K- indices indicate plenty of moisture for storm development. Precipitable water values hover just below 2 inches. The mean wind flow today is northwest and would expect any storms that develop would tend to move south to southeast at 10-15 mph or so but also be influenced by the storm propagation. Our trend for pops in the forecast is good but will make some spatial adjust. The initiation points will be south and east central, working into the central areas within a few hours. Still expecting scattered to numerous activity. A few locations are already reported heat indices near 105 degrees at this writing. A majority of locations will see heat indices in the 105-109 range before lowering due to storm activity. A few spots, especially near the Mississippi state line, may briefly hit values of 110. Since this will be the exception, will continue with a heat advisory for all areas. Tonight...Convection will propagate south southeast and should be more numerous south after sunset. This activity will wane with the loss of daytime heating and mostly be gone by 9-10 pm. Very muggy conditions will remain in place overnight with nearly saturated conditions and 70 to 75 degrees. A few boundaries move our way in the northwest flow and approach the area before sunrise. Currently have small pops for far northern areas if anything pops up before sunrise. Sunday...The general trend with regard to the temperatures and heat indices will be held on to. The heat advisory criteria looks to still be met for much of the area. Very high surface dew points may push the 110 degree limit for a warning, but this will be limited in space and also duration due to convection. Will hold the advisory in place as is. Storms will develop across a large part of the area again on Sunday. Numerous smaller scale boundaries, a quasi- stationary front lingering around northern areas, and mean moisture gradients will lead to the development. Storms will develop north and propagate southward with time in the afternoon. The atmosphere does not change considerably, except for slightly higher winds aloft and some height falls. Therefore, it appears a few strong storms are likely with the potential of wind gusts to 50 mph and torrential rainfall. 75 Previous short-term discussion: /Updated at 230 AM CDT Sat Jul 31 2021/ Through Sunday. Most of the showers and storms have dissipated for the night and will give way to patchy fog and or low clouds, especially north. As we move into afternoon hours, short range models are indicating a pretty large swath of rain/storms developing across Central AL. With plenty of left over boundaries from earlier activity, feel as though this is a plausible scenario, along with the approaching front. Confidence has increased to the point that PoPs have been raised significantly to the likely category across the Central sections of the area. Now this could dampen the chances of seeing the extreme heat, but with high moisture content and ample morning warming will leave the heat advisory as it is. If the rain develops as expected, then high temperatures may only reach the low 90s, but heat indices will still be in the 101 to 105 range in the northeast and with the accumulated heat over the region there still remains concern for heat illnesses. Storms that do develop in the afternoon will most likely be strong to marginally severe. Additional information on microburst potential will be available after the morning sounding. Depending on the exact placement of the rain in the afternoon will play the role in where the best chances tonight will be. Based on the consensus of the short range, convection based models will go with a chance of showers and storms in the south, with the best chances in the southwest. Showers and storms are in the forecast again on Sunday, with more confidence of seeing significant coverage during the afternoon ahead of the upper trough. Most of the convection should be across the northern half of Alabama early on Sunday and then slide south during the afternoon. There will likely be a decent temperature gradient across Alabama Sunday afternoon as a band of convection pushes southward. The hot/humid air mass that has been across Alabama will still be in place in areas south of the convective band, and the heat advisory will be extended for areas along and south of I-20 on Sunday. Some strong storms also possible Sunday afternoon as forecast soundings indicate 3000+ CAPE. 16 .LONG TERM... /Updated at 0211 PM CDT Sat Jul 31 2021/ Sunday night through Friday. No significant changes made to the extended forecast. An broad upper trof over the eastern United States will dig southward through the period. Best rain chances will be Sunday night and Monday as surface front pushes slowly southward across Central Alabama. As the trof axis pivots eastward, a drying trend will ensue over areas west of I-65. Models differ on amount of mid level drying over east Alabama due to position of upper trof axis, and small rain chances were left in forecast. The good news is that daytime temperatures will be below normal. 58/rose Previous long-term discussion: /Updated at 0248 AM CDT Sat Jul 31 2021/ Sunday night through Friday. A seasonally strong mid/upper-level trough will be over the eastern CONUS for the first half of the extended period, deamplifying over the second half of the period. A cold front will sink southward Sunday night and Monday, with scattered to numerous showers and storms through this period with the highest coverage in the south. These will be aided by PWATs around 2 inches and the right entrance region of a seasonally strong upper-level jet streak. Localized flooding will be possible, as well as some gusty winds with any storms due to some enhancement to the mid-level flow resulting in 0-6km bulk shear values around 25 kts. There is some uncertainty regarding where the front and associated moisture gradient stalls out Tuesday through the rest of the week, as several vorticity maxima rotate through the base of the trough. These could result in waves of low pressure developing along the front, with associated surges of easterly winds potentially increasing moisture by a touch in East Alabama. In general PoPs will be highest southeast and very limited northwest. Temperatures will be below normal with highs in the mid to upper 80s and lows in the 60s in most areas. More importantly, dew points will mix down into the 60s during the afternoons in many areas resulting in more pleasant conditions and no heat advisory concerns. 32/Davis && .AVIATION... 18Z TAF Discussion. Shower and thunderstorm development will be widespread this afternoon and last until around 02z. A few strong storms are possible with the threat of wind gusts and brief torrential rainfall. VFR conditions will prevail outside convection with cumulus around 040-050 and then convective blowoff. Expect the clouds to diminish overnight. Sunday looks to be a repeat performance with convection developing again. It looks to be strong again with the highest coverage just beyond this period. The general wind direction will be west northwest but will be affected by convective outflows. 75 && .FIRE WEATHER... Scattered to numerous showers and thunderstorms will develop over Central Alabama each afternoon through Monday. A decrease in rain chances can be expected Tuesday through Friday, but still scattered in nature. Low level moisture remain very high through Monday with Minimum RH values over 50 percent. Some drop is expected the remainder of the week but only into the 40s. As is typical of the summer pattern, transport winds remain rather light. 75 && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 93 69 86 64 / 20 60 30 40 30 Anniston 73 93 71 86 67 / 20 60 40 50 30 Birmingham 73 95 72 86 67 / 20 60 40 50 30 Tuscaloosa 75 97 73 86 68 / 20 60 50 60 30 Calera 73 93 72 84 68 / 20 60 50 60 40 Auburn 73 93 73 86 69 / 30 70 50 70 50 Montgomery 75 96 74 89 70 / 40 70 60 80 50 Troy 74 96 73 89 71 / 40 70 60 80 60 && .BMX WATCHES/WARNINGS/ADVISORIES/... Heat Advisory until 9 PM CDT Sunday for the following counties: Autauga...Barbour...Bibb...Bullock...Chambers...Chilton...Clay... Coosa...Dallas...Elmore...Fayette...Greene...Hale...Jefferson... Lamar...Lee...Lowndes...Macon...Marengo...Montgomery...Perry... Pickens...Pike...Randolph...Russell...Shelby...St. Clair... Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker. Heat Advisory until 9 PM CDT this evening for the following counties: Blount...Calhoun...Cherokee...Cleburne...Etowah... Marion...Winston. &&
Hazardous weather outlook, Jul 31, 10:43 AM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1043 AM CDT Sat Jul 31 2021 ALZ011>015-017>050-011845- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1043 AM CDT Sat Jul 31 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Hot temperatures along with high humidity values will lead to heat indices reaching or exceeding 105 degrees over much of Central Alabama today. A few strong storms may produce isolated and brief instances of damaging wind gusts up to 60 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heat indices will continue to be oppressive through Sunday with values reaching or exceeding 105 degrees. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
In the hours before
Special weather statement, Jul 31, 3:09 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
309 PM CDT Sat Jul 31 2021
ALZ035-036-041-312100-
Chilton AL-Autauga AL-Coosa AL-
309 PM CDT Sat Jul 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN AUTAUGA...CHILTON AND
NORTHWESTERN COOSA COUNTIES UNTIL 400 PM CDT...
At 309 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Jemison to near Plecher.
Movement was east at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Calera, Clanton, Jemison, Thorsby, Maplesville, Billingsley, Vida
Junction, Dollar, Gap Of The Mountain, Parnell, Verbena, Plecher,
Mitchell Lake, Lay Lake Dam, Chilton County Motor Sports Park,
Higgins Ferry Park, Pooles Crossroads, Lay Lake, Minooka Park and
Lomax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3262 8691 3266 8692 3266 8695 3284 8689
3284 8688 3288 8688 3307 8682 3307 8667
3306 8662 3305 8662 3306 8660 3302 8656
3302 8652 3305 8652 3303 8636 3252 8656
TIME...MOT...LOC 2009Z 281DEG 16KT 3303 8667 3264 8680
87/GRANTHAMSpecial weather statement, Jul 31, 3:11 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Birmingham AL
311 PM CDT Sat Jul 31 2021
ALZ048-312045-
Russell AL-
311 PM CDT Sat Jul 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUSSELL COUNTY UNTIL
345 PM CDT...
At 310 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Benning/lawson Army Air Fld, or 13 miles south of Phenix City,
moving south at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Fort Mitchell Activity Center and Uchee Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3225 8490 3225 8492 3224 8491 3223 8492
3222 8494 3222 8497 3221 8498 3220 8496
3218 8501 3213 8506 3209 8505 3206 8506
3207 8511 3229 8518 3233 8501 3232 8500
3230 8494 3227 8490
TIME...MOT...LOC 2010Z 352DEG 12KT 3227 8503
87/GRANTHAMSpecial weather statement, Jul 31, 3:23 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
323 PM CDT Sat Jul 31 2021
ALZ027-036-312100-
Talladega AL-Coosa AL-
323 PM CDT Sat Jul 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA AND
NORTHWESTERN COOSA COUNTIES UNTIL 400 PM CDT...
At 323 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Harpersville to near Lay Lake. Movement was
east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Sylacauga, Childersburg, Talladega Springs, Weogufka, Stewartville,
Hanover, Fayetteville, Strickland Crossroads, Unity, Sycamore, Marble
Valley, Lay Lake, Sylacauga Municipal Airport, Alabama 4H Center,
Overbrook, Shelby Shores, Cedar Creek, Gantts Quarry, Varnons and
Mignon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3319 8612 3320 8617 3311 8618 3310 8612
3297 8623 3303 8652 3309 8651 3312 8646
3317 8650 3319 8650 3320 8646 3324 8646
3324 8644 3326 8642 3328 8643 3327 8641
3329 8636 3333 8636 3329 8612
TIME...MOT...LOC 2023Z 289DEG 24KT 3332 8644 3303 8656
87/GRANTHAMSpecial weather statement, Jul 31, 3:41 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Birmingham AL
341 PM CDT Sat Jul 31 2021
ALZ019-021-026>028-312115-
Calhoun AL-Clay AL-Talladega AL-St. Clair AL-Cleburne AL-
341 PM CDT Sat Jul 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...SOUTHWESTERN
CALHOUN...SOUTH CENTRAL ST. CLAIR...SOUTHWESTERN CLEBURNE AND
NORTHERN CLAY COUNTIES UNTIL 415 PM CDT...
At 341 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oxford Lake to Coosa Island. Movement was
south at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Anniston, Oxford, Talladega, Sylacauga, Pell City, Lineville,
Ashland, Cobb Town, West End-Cobb Town, Fort McClellan, Saks,
Lincoln, Munford, Hobson City, Waldo, Alpine Bay Resort, Barfield,
Winterboro, Talladega Superspeedway and Anniston Regional Airport.
LAT...LON 3322 8630 3359 8637 3375 8574 3348 8564
3333 8565 3332 8564
TIME...MOT...LOC 2041Z 347DEG 18KT 3359 8578 3348 8635
87/GRANTHAMSpecial weather statement, Jul 31, 3:57 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
357 PM CDT Sat Jul 31 2021
ALZ025-312130-
Shelby AL-
357 PM CDT Sat Jul 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY COUNTY UNTIL 430 PM CDT...
At 357 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Westover to near Tannehill Ironworks State
Park. Movement was south at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Alabaster, Pelham, Helena, Calera, Chelsea, Montevallo, Childersburg,
Columbiana, Wilsonville, Vincent, Harpersville, Westover, Wilton,
American Village, Maylene, University Of Montevallo, Shelby County
Airport, Oak Mountain State Park, Joe Tucker Park and Alabama 4H
Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3339 8638 3336 8634 3334 8637 3329 8636
3327 8641 3328 8643 3326 8642 3324 8646
3320 8646 3320 8649 3318 8650 3316 8649
3307 8678 3307 8688 3305 8690 3310 8697
3316 8697 3317 8703 3324 8703 3341 8638
TIME...MOT...LOC 2057Z 357DEG 20KT 3335 8654 3326 8699
87/GRANTHAMSpecial weather statement, Jul 31, 3:59 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
359 PM CDT Sat Jul 31 2021
ALZ043>046-049-312145-
Pike AL-Montgomery AL-Macon AL-Bullock AL-Elmore AL-
359 PM CDT Sat Jul 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PIKE...ELMORE...
WESTERN BULLOCK...SOUTHWESTERN MACON AND CENTRAL MONTGOMERY COUNTIES
UNTIL 445 PM CDT...
At 359 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Titus to near Elmore to Montgomery to near
Ramer. Movement was southeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Eastern Montgomery, Millbrook, Wetumpka, Tallassee, Meadville,
Milstead, Pike Road, Elmore, Coosada, Deatsville, Eclectic, Shorter,
Franklin, Santuck, Auburn University In Montgomery, Dublin, Titus,
Beans Crossroads, Shopton and Ten Cedar Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3210 8629 3234 8623 3254 8641 3275 8641
3275 8634 3277 8634 3277 8632 3275 8632
3275 8588 3271 8589 3269 8591 3266 8591
3265 8589 3249 8589 3249 8581 3232 8580
3215 8575 3184 8585
TIME...MOT...LOC 2059Z 299DEG 27KT 3273 8633 3257 8634 3238 8615 3208
8622
87/GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:07 PM CDT | Special Weather Statement | BMX | Winston | 38 min |
| Jul 30, 7:45 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 31 min |
| Jul 30, 7:51 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 39 min |
| Jul 31, 2:25 PM CDT | Special Weather Statement | BMX | Russell | 50 min |
| Jul 31, 2:26 PM CDT | Special Weather Statement | BMX | St. Clair | 49 min |
| Jul 31, 2:28 PM CDT | Special Weather Statement | BMX | Chilton | 47 min |
| Jul 31, 2:29 PM CDT | Special Weather Statement | BMX | Dallas | 46 min |
| Jul 31, 2:44 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Jul 31, 2:47 PM CDT | Special Weather Statement | BMX | Jefferson, Walker | 43 min |
| Jul 31, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker | 49 min |
| Jul 31, 3:04 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 41 min |
| Jul 31, 3:09 PM CDT | Special Weather Statement | BMX | Chilton | 51 min |
| Jul 31, 3:11 PM CDT | Special Weather Statement | BMX | Russell | 34 min |
| Jul 31, 3:23 PM CDT | Special Weather Statement | BMX | Coosa | 37 min |
| Jul 31, 3:34 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 41 min |
| Jul 31, 3:38 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby, Talladega | 52 min |
| Jul 31, 3:41 PM CDT | Special Weather Statement | BMX | Talladega | 34 min |
| Jul 31, 3:57 PM CDT | Special Weather Statement | BMX | Shelby | 33 min |
| Jul 31, 4:12 PM CDT | Special Weather Statement | BMX | Clay, Randolph | 48 min |
| Jul 31, 4:18 PM CDT | Special Weather Statement | BMX | Chambers | 42 min |
| Jul 31, 4:22 PM CDT | Special Weather Statement | BMX | Tallapoosa | 53 min |
| Jul 31, 4:45 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 45 min |
| Jul 31, 4:49 PM CDT | Special Weather Statement | BMX | Bibb | 41 min |
| Jul 31, 5:00 PM CDT | Special Weather Statement | BMX | Lee | 60 min |
| Jul 31, 6:36 PM CDT | Special Weather Statement | BMX | Barbour, Russell | 39 min |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.